In Stock

Panadol ActiFast 500mg Tablets

Panadol ActiFast 500mg Film-coated Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase…

Description

Panadol ActiFast 500mg Film-coated Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 20 tablets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

 

Panadol ActiFast 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. These tablets are fast acing while also gentle on the stomach.

Who can use?

This medicine can be used adults and children over 12 years old.

How to use?

Adults and children over 12 years’ swallow 2 tablets with half a glass of water every 4 to 6 hours as required. Do not take more than 8 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

Talk to your doctor before taking this medication if you are pregnant. You can take this medication if you are breastfeeding.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

 

Active Ingredients 

Each tablet contains paracetamol 500mg.

Other ingredients: sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E202), microgcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E171), polydextrose, hypromellose, triacetin and macrogol.

Additional information

Size

10 Tablets, 20 Tablets

Reviews

There are no reviews yet.

Be the first to review “Panadol ActiFast 500mg Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Panadol ActiFast 500mg Tablets removeFull Marks Solution 5 Minute Treatment removeLyclear Creme Rinse removeNurofen for Children Six Plus Orange removeNurofen for Children 60mg Suppositories (3-24 Months) removeBio-Kult Migréa Advanced Multi-Action Formulation remove
NamePanadol ActiFast 500mg Tablets removeFull Marks Solution 5 Minute Treatment removeLyclear Creme Rinse removeNurofen for Children Six Plus Orange removeNurofen for Children 60mg Suppositories (3-24 Months) removeBio-Kult Migréa Advanced Multi-Action Formulation remove
ImagePanadol ActiFast 500mg TabletsFull Marks Solution 5 Minute TreatmentLyclear Creme RinseNurofen for Children Six Plus OrangeNurofen for Children 60mg Suppositories (3-24 Months)Bio-Kult Migréa Advanced Multi-Action Formulation
SKU50001580677075027314505439
Rating
Price17.0010.5017.9910.0013.8011.0021.50
Stock

Only 1 left in stock

Out of stock

AvailabilityOnly 1 left in stockOut of stock
Add to cart

Read more

Select options

Select options

Select options

Add to cart

Add to cart

DescriptionPanadol ActiFast 500mg Film-coated Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....
Advanced Multi-Action Formulation Head-14 strains of live bacteria-Magnesium-Vitamin B₆Suitable for VegetariansGluten FreeWhat are live bacteria?Bio-Kult Migréa contains live bacteria to complement the existing gut flora naturally present in a healthy person’s digestive system.Bio-Kult MigréaBio-Kult Migréa is an advanced multi-action formulation designed to target both the Digestive Tract…
ContentPanadol ActiFast 500mg Film-coated Tablets are a fast-acting pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 20 tablets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND   Panadol ActiFast 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. These tablets are fast acing while also gentle on the stomach. Who can use? This medicine can be used adults and children over 12 years old. How to use? Adults and children over 12 years’ swallow 2 tablets with half a glass of water every 4 to 6 hours as required. Do not take more than 8 tablets in any 24-hour period. If you are pregnant or breast-feeding. Talk to your doctor before taking this medication if you are pregnant. You can take this medication if you are breastfeeding. Driving and using machines. This medication should not affect your ability to drive or use machines. Common side effects. There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT   Active Ingredients  Each tablet contains paracetamol 500mg. Other ingredients: sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E202), microgcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E171), polydextrose, hypromellose, triacetin and macrogol.Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.
Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Product details

 Advanced Multi-Action Formulation

Head -14 strains of live bacteria -Magnesium -Vitamin B₆

Suitable for Vegetarians Gluten Free What are live bacteria? Bio-Kult Migréa contains live bacteria to complement the existing gut flora naturally present in a healthy person’s digestive system. Bio-Kult Migréa Bio-Kult Migréa is an advanced multi-action formulation designed to target both the Digestive Tract and the Head. Bio-Kult Migréa contains vitamin B₆ and magnesium which both contribute to the normal functioning of the central nervous system. Magnesium and vitamin B₆ also contribute to the reduction of tiredness as well as normal psychological function. Vitamin B₆ also has the added benefit of contributing to the regulation of normal hormonal activity. All combined to keep your central nervous system functioning normally. Unique multi-action formulation. 14 protected strains - proven to survive the high-acidity of stomach acid. No artificial colours, flavours or preservatives. No need to refrigerate. Can be stored at room temperature.  

How to use

Directions for use*: Take 1 - 2 capsules per day with food.

Children: Parents should seek guidance from a medical practitioner before giving Bio-Kult Migréa to children. Pregnancy: Bio-Kult Migréa is suitable for use during pregnancy, but we would always suggest consulting your doctor or healthcare practitioner before taking any food supplement. *If you are taking any medications or have any medical conditions, please consult your doctor before taking any nutritional food supplements. Bio-Kult Migréa capsules can be pulled apart and the contents sprinkled onto food or swallowed whole.

Hazards and Cautions

Food Supplements are intended to supplement the diet and should not be substituted for a varied diet or healthy lifestyle.

While every care has been taken to ensure this information is always as accurate as possible, food products are regularly improved and nutrition content may occasionally change. As a result we recommend that you always read the label carefully before using or consuming any products. Nutritional Reference Value (NRV) information is based on the typical composition of the product. Guideline daily amounts are those for a typical adult (men and women).NRV information for non Boots products is calculated by the manufacturer. Do not exceed recommended daily intake. Excess / high doses of magnesium may cause mild stomach upset in some sensitive individuals. Long term intakes (>10mg/day) of vitamin B6 may lead to mild tingling and numbness. Keep out of the sight and reach of children Storage Store in a cool dry place – out of direct sunlight. For Best Before End see base.

Important Info

Country of Origin - UK

Manufacturers Address: ADM Protexin Limited Lopen Head, Somerset, TA13 5JH, UK

Ingredients

 Live bacterial cultures°: Lactobacillus casei PXN® 37™, Lactobacillus plantarum PXN® 47™, Lactobacillus rhamnosus PXN® 54™, Bacillus subtilis PXN® 21®, Bifidobacterium bifidum PXN® 23™, Bifidobacterium breve PXN® 25™, Bifidobacterium longum PXN® 30™, Lactobacillus acidophilus PXN® 35™, Lactococcus lactis ssp. lactis PXN® 63™, Streptococcus thermophilus PXN® 66™, Bifidobacterium infantis PXN® 27™, Lactobacillus delbrueckii ssp. bulgaricus PXN® 39™, Lactobacillus helveticus PXN® 45™, Lactobacillus salivarius PXN® 57™.

Ingredients: Magnesium citrate, vegetable capsule (hydroxypropyl methylcellulose), °live bacteria (milk, soya), vitamin B₆ (pyridoxine hydrochloride). Allergen advice: For allergens, see ingredients list in bold. Contains soya and milk used in the fermentation process. Content of milk is at a level that would not affect lactose intolerance sufferers. Nutrition Information:
Nutrition Information Per 2 Capsules Per 2 Capsules
Magnesium 90 mg 24% NRV
Vitamin B₆ 8 mg 571% NRV

NRV = Nutrient Reference Value

2 billion microorganisms (2 x 10⁹ CFU/ capsule) equivalent to 4.3 billion microorganisms per gram (4.3 x 10⁹ CFU/g) Concentration of 2 billion microorganisms per capsule throughout the shelf life.

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

10 Tablets, 20 Tablets

Size

4 Treatments, 6 Treatments

Size

2x 59ml, 59ml

Size

100ml, 200ml